# SDR AALA202201031851

- Difficulty date: December 29, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 79,232 hours, 10,283 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fastener
- Condition: Elongated
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND SUPPORT FRAME WITH EXCESSIVE PLAY BECAUSE OF LOOSE BOLT AND HI-LOCKS NEAR STA IRSS620 ON RIGHT-WING DOT 70-108. REMOVED ELONGATED FASTENERS AND REPLACED FASTENERS ON SUPPORT FRAME (ANGLE) NEAR STA IRSS 620 RIGHT WING PER B777-200 SRM 51-40-02-0G.
